Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lipitor oral.

Overall User Ratings

902 Total User Reviews

User Reviews

«Previous 426-430 of 448 Next»
Condition: High Cholesterol
10/29/2007 10:13:29 AM

Reviewer: polly, Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My cholesterol decreased from 289 to 160. The problem for me were the side effects..In the middle of the night I would get severe leg cramps. I stopped taking the lipitor and my legs cramps stopped completely.

Condition: High Cholesterol
10/29/2007 10:07:58 AM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
When I started Lipitor I had severe muscle fatigue and aches. After a few months the ache and fatigue went away and my cholesterol went way down.

Condition: High Cholesterol
10/29/2007 9:36:34 AM

Reviewer: aWoman, 45-54 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
It gave me heart palpitations that really scared me as that wasn't printed in the side effects. My Aunt had passed away just as I was starting on it. Then my Mother passed two months later. I thought the palpitations were from stress. I found on the internet that it could be from the Lipitor. They went away when I stopped taking it.

Condition: High Cholesterol
10/28/2007 10:40:16 PM

Reviewer: Bud, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
After 2 weeks, I had extreme sorenes in joints and muscles. Stopped Lipitor, problem went away. Zetia has been the answer for me, and very effective controling my cholesterol without the side effects.

Condition: High Cholesterol
10/28/2007 8:27:28 PM

Reviewer: lindas, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
After two weeks on the med I developed a massive headache and severe hot flashes. I thought I was going to self combust. My MD had me quit taking it immediately, it took about a week for the side effects to subside.

«Previous 426-430 of 448 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.